MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE NMT MODULE

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE NMT MODULE
Model Number 865383
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow up report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported the patient developed a burn at the nmt electrode site, possibly from the module temperature being set too high.
 
Additional Manufacturer Narrative
The clinical application specialist (cas) spoke to the customer, and the customer stated that the site was rotated, and electrodes were changed.A philips field service engineer (fse) was dispatched to perform testing on the device.The fse visited the site two times, and after talking to clinical engineers and the customers biomedical management, the fse was told that at this point, there is no action needed from the philips team regarding patient injury investigation.The customer site advised that they are doing their own investigation and will reach out to the philips team if needed.H3 other text : customer refuses investigation of device.
 
Additional Manufacturer Narrative
D4: data correction to device identifier.

Brand Name
INTELLIVUE NMT MODULE
Common Device Name
INTELLIVUE NMT MODULE
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key18074697
Report Number9610816-2023-00564
Device Sequence Number7594414
Product Code DSI
UDI-Device Identifier00884838029583
UDI-Public(01)00884838029583(21)DE75326170
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865383
Device Catalogue Number865383
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Supplement Date Received by Manufacturer12/08/2023
07/08/2024
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date12/19/2023
07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown